Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sunshinetaradise

Member
  • Posts

    23
  • Joined

  • Last visited

Everything posted by sunshinetaradise

  1. Hey Everyone, I'm 7 months post Accutane and I was wondering if anyone has had problems with fungal infections during and after Accutane. I got a BAD case of Bolus Tinea (blistering athlete's foot) and a secondary bacterial infection which is common along with it when I was on Accutane. My dermatologist attributed it to a side effect of being on Accutane at the time. In the last month I got ringworm on my back and now I have a re-occurance of Bolus Tinea that just popped up out of nowhere. J
  2. I had really bad hormonal acne plus the typical acne before going on Accutane. Even up to the last month of treatment I was still getting hormonal acne. Now since finishing Accutane towards the end of November I may get a bump or two from hormonal acne but that's only happened a couple of times. I still can't believe how clear my skin is!
  3. I can't tell you how long I've dealt with acne. I tried like 4 or 5 different prescription topical and oral treatments and countless over the counter regimens. There are several dermatologists at the practice I go to and the first one immediately recommended Accutane. My acne wasn't considered severe by any means but it was very persistent and would flare up worse sometimes than others. I refused to go on it because of the bad stories I've heard and was not excited about the monthly lab work a
  4. I recommend DML for your moisturizer. Most pharmacies have it behind the counter. Your derm. may even have samples of it. Aquaphil is the equivalent in the cleanser I believe/
  5. my insurance that has pretty high copays for regular visits and specialist visits covers my bloodwork completely and I don't have a copay
  6. I would call your dr. and ask about a cortisone injection for the larger cysts.....that is supposed to help with the inflammation and make it subside faster
  7. I've found that Accutane really reduced and rid my skin of the red marks
  8. i'm pretty much in the same boat. I'm on my 7th month and i'm not completely clear either. I still get hormonal acne. I never completely dried out either. I'd get dry spots around my nose and my cheeks but that's it. I don't even need to use daily moisturizer anymore because my skin doesn't get dry. My lips however still get extremely dry! I go through days they're fine and then the next they're flaky and super chapped. I'm hoping that i'll be completely rid of my acne once my derm decides to ta
  9. the swelling of the brain is supposed to be a very rare side effect according to my derm. I've been on Accutane(Myorisan) for 7 months and I got maybe one or two headaches when I started Accutane. My advice is to invest in some cortibalm and good moisturizer because your lips will be REALLY dry. I wear contacts and my eyes have been dry on and off and I actually ended up getting a corneal ulcer. I think it was a combination of me stupidly falling asleep in my contacts one night and my dry eyes
  10. I know exactly where you're coming from! I'm 28 and have been dealing with acne for years! Not necessarily a lot of cystic (although some of it is) but lots of pimples, white heads and hormonal acne (I had moderate acne that would flare up randomly and sometimes I'd be almost clear). I've tried more over the counter products than I can remember and also 4 different prescription topicals and minocycline. Ultimately nothing worked and I tried everything because I refused for over 2 years to go on
  11. I was on Minocycline (100mg once a day) and Differin for 2 years......it did make a big difference in my skin but eventually stopped being effective. I'm on my 4th month of Accutane and I've had some rare side effects (blistering form of athelete's foot, corneal ulcer) as well as the dry skin/lips but my skin is SOOOO much better! My derm decreased my dosage from 40mg to 30mg this month to give my body a break. Even with the side effects I've had I don't regret going on Accutane....nothing I can
  12. So i'm a little over 3 months into my first course of Accutane(lost count of the day because I had to go off of it for three weeks due to a vesicular form of athlete's foot that required a strong med to get rid of it that is harder on the liver than Accutane) I ended up developing a sterile corneal ulcer on Monday and my eye dr thinks it's from the Accutane drying my eyes out (I also wear contacts). Has this ever happened to anyone while taking Accutane?
  13. it took me over 2 years to get over the fear of going on accutane with all the potential side effects. I'm really glad I went on it though because it's made a huge difference so far and i'm just starting my 3rd month. I've had some unusual side effects that may be due to accutane or just weird coincidences but it's nothing i can't handle
  14. i had to take a little over a 3 week break from accutane due to getting a vesicular form of athelete's foot(huge blisters and a secondary bacterial infection on my foot) and the med they put me on to treat it is even harder on your liver so I had to stop taking accutane while taking the terbinafine for my athlete's foot. I actually didn't break out at all while I was off accutane and my derm said it wouldn't really set me back...i just started my third month
  15. My acne seems to be better.... I did have a little bit of a flare up on 40mg and my lips go drier and my skin flaked a little bit more so I has to moisturize three times a day. I also got a random patch of eczema on one hand but it went away with a few days of a topical steroid cream my dermatologist gave me. I ended up getting a vesicular form of athletes foot on my left foot(started out as blisters and they spread to my whole foot) so I had to stop accutane for two weeks. I'm still on the oral
  16. that's really normal....I started out on 20mg for my first month (just finished my second month on 40mg) and by about day 7 or 10 of my first month, the skin on the top of my nose started peeling like I had a sunburn. My skin also gets red really easily and it seems like it takes forever for the red spots from bumps to go away! My lips started to get dry/chapped around day 7 or 10 as well.
  17. I had to stop Accutane about a week and a half ago due to getting a vesicular form of athlete's foot. My derm started me on oral anti-fungals for two weeks which are really harsh on my liver so i'm not taking Accutane until I finish them. I've noticed a big difference in my dry lips and I don't feel as dehydrated either. I haven't been out in the sun much so i'm not sure about the sun sensitivity.
  18. So I went to my derm this morning and I have a fungal infection (bullous tinea-blistering form of athletes foot) and a secondary bacterial infection in my foot. i'm on an oral anti-fungal, topical anti-fungal and Keflex for the bacterial infection. He said it's not from Accutane but i'm stopping it while i'm on the oral anti-fungal since it's also very harsh on my liver. It makes me wonder though since I've read athlete's foot can be caused by Accutane.
  19. Has anyone ever gotten big water blisters on their feet while on Accutane? in the last week or so I have developed a few large water blisters on my left foot and I don't know why!! I called my dermatologist and they don't think it's caused by the Accutane. I'm just wondering if i'm the only one.... I'm just finishing up my second month on Accutane and I've been on 40 mg for the past month after starting out on 20 mg for the first month.
  20. it's happened to me occasionally and i'm just into my second month....i just use cetaphil for the dryness there
  21. Sounds like we're very similar! Of course i said in my post I hadn't broken out at all and now I think I have on my chin but that's ok!
  22. So just a quick background. I'm 28 years old and I've had acne since high school but it was very mild (mainly hormonal) until after I graduated high school. Once I hit my 20's i started to get pretty bad i would say pretty moderate. I've tried minocycline/differin combo, retin-a micro and a few other topical combos with very little success. The minocycline worked pretty well but my acne would return as soon as i stopped taking it. My mom and my sister both had bad acne and my younger sister did
×